# SDR QXEA2017031600128

- Difficulty date: March 16, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 37,809 hours, 39,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT NEAR THE COCKPIT DOOR IS LOOSE. SECURED THE LIGHT AND RETURNED TO SERVICE.
